# SDR DALA2022081705576

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN HARNESS ASSY AT 4R AND 1R EMERGENCY ESCAPE SLIDES. CORRECTIVE ACTION: SUMMARY OF NRC 00133: HARNESS ASSY OF 4R AND 1R DOOR ESCAPE SLIDE WERE REPLACED AND P/N VERIFIED PER B757-200 IPC 25-66-01. (2368593)
